# SDR SWAA2022080939497

- Difficulty date: August 7, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 58,517 hours, 34,728 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241AF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR PANEL 241AF HAS PULLED FIBERS ON UPPER SURFACE.  EVALUATED PANEL 241AF & FOUND AREA'S ON UPPER SURFACE TO BE FRAYED. FOUND TO BE REPAIRABLE IAW  SRM 53-00-50-2R-1, PAR 1A. CLEAN AND PREP. IAW SRM 53-00-50-2R-1 PAR 3 A, C, E & F.  BONDED REPAIR PLIES IAW SRM 53-00-50-2R-1 PAR 3 K-M.  REPAIRED AREA'S OF PULLED FIBERS ON UPPER SURFACE ON PANEL 241AF IAW SRM 53-00-50-2R-1, SRM 53-00-50-2R-0.
